# SDR AALA20021598

- Difficulty date: November 1, 2002
- Submitted: December 10, 2002
- Operation: Air carrier
- Aircraft: N486AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49679
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON CUSP LOWER SURFACE, LEFT SIDE STATION 622.  FABRICATED AND INSTALLED DOUBLER REPAIR TO CUSP PER SRM 53-01-06.  (M)
